SciELO - Scientific Electronic Library Online

 
vol.19 issue3DISEÑO ÓPTIMO Y HOMOGENIZACIÓNEXISTENCE OF PERIODIC SOLUTIONS OF NEUTRAL FUNCTION AL DIFFERENTIAL EQUATIONS WITH UNBOUNDED DELAY author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.19 no.3 Antofagasta Dec. 2000

http://dx.doi.org/10.4067/S0716-09172000000300005 

Proyecciones
Vol. 19, Nº 3, pp. 291-303, December 2000.
Universidad Católica del Norte
Antofagasta - Chile

 

ON THE APPROXIMATE SOLUTION 
OF IMPLICIT FUNCTIONS USING 
THE STEFFENSEN METHOD

 

IOANNIS K. ARGYROS
Cameron University, U. S. A.
EMIL CATINAS

and
ION PAVALOIU
Institut de Calcul, Romania

 

 

AMS (MOS) Subject Classification: 65J15, 65B05, 47H17, 49D15.

Key Words and Phrases: Steffensen-Aitken method, implicit function, projection operator.

 

 

References


[1] Argyros, I.K. On the convergence of some projection methods with perturbations, J. Comp. Appl. Math. 36, (1991), 255-258.         [ Links ]

[2] Argyros, I.K. On an application of the Zincenko method to the approximation of implicit functions, Z.A.A. 10, 3, (1991), 391-396.         [ Links ]

[3] Argyros, I.K. and Szidarovszky, F. The Theory and Application of Iteration Methods, C.R.C. Press, Inc., Boca Raton, Florida, 1993.         [ Links ]

[4] Catinas, E. On some iterative methods for solving nonlinear equations, Revue d'analyse Numerique et de theorie de l'approximation, 23, 1, (1994), 47-53.         [ Links ]

[5] Kantorovich, L.V. The method of successive approximation for functional equations, Acta Math. 71 (1939), 63-97.         [ Links ]

[6] Pavaloiu, I. Sur une generalisation de la methode de Steffensen, Revue d'analyse Numerique et de theorie de l'approximation, 21, 1, (1992), 59-65.         [ Links ]

[7] Pavaloiu, I. Bilateral approximations for the solutions of scalar equations, Revue d'analyse numerique et de theorie de l'approximation, 23,1, (1994), 95-100.         [ Links ]
 

Received : July 1999.

Ioannis K. Argyros
Cameron University
Department of Mathematics
Lawton, OK 73505,
U.S.A.
e-mail : ioannisa@cameron.edu

 

Emil Catinas
and
Ion Pavaloiu
Institul de Calcul
Str. Republicii Nr. 37
P.O. Box 68, 3400 Cluj-Napoca
Romania

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License